# SDR ANCF20240519013

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 35,280 hours, 31,983 cycles
- Engine: Cfmint CFM565B43
- Engine time: 33,965 hours, 31,981 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pilot Valve
- Part number: S43401320
- Part serial: UNK
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

G SYS LO PR                     PITOT VALVE WAS REPLACED IAW AMM TASK 32-31-17-400-001-A AND REF 32-31-17-000-001-A, PERFORMED OPERATIONAL CHECK OF THE SAFETY VALVE IAW AMM TASK:32-31-00-710-013-A REV#68 ALL TEST SATISFACTORY NO LEAKS FOUND. DUE TO PILOT PERFORM LANDING GEARS FREE FALL EXTENSION, PERFORMED LANDING GEAR SYSTEM BACK TO THE NORMAL MODE POSITION IAW AMM TASK 32-00-00-860-003-A REV#68. AIRCRAFT RETURN TO SERVICE
